Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

When on tyroids meds, if you smiss doses can it cause you to miss periods?

I had been on my period for 3 months non stop and went to my local doctor and they said I had a thyroid problem, so they put my on some meds. Well recently I just missed my period 2 months in a row and have had some cramping but and a lil spotting but nothing serious. Today I spotted and had a lil discharge. Does anyone know if missing doses on thyroid meds can throw you off that bad. I also took 2 preg test and both were negative.

Answer Question
 
n1ckyl

Asked by n1ckyl at 1:13 AM on Oct. 9, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • yes it can, you need to not skip your levothyroxine?
    Anonymous

    Answer by Anonymous at 1:19 AM on Oct. 9, 2009

  • I'm on thyroid and I haven't noticed any missing periods if I miss a couple of days a month. Now at the same time, I have PCOS and have low progesterone - my doctor told me that if my periods were less than 24 days apart then I should take a round of Prometrium AND if my periods are more than 60 days apart I should also take a round of Prometrium.

    Thyroid does play a role in a LOT of things including your period, you'd better check with your doctor to see if there is something else going on as well. Thyroid throws a lot of stuff out of balance.

    Good luck to you.
    PaceMyself

    Answer by PaceMyself at 1:21 AM on Oct. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN